Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Stability of travelling wave solutions of diffusive predator-prey systems


Authors: R. Gardner and C. K. R. T. Jones
Journal: Trans. Amer. Math. Soc. 327 (1991), 465-524
MSC: Primary 92D25; Secondary 35K55, 58G25, 92D40
MathSciNet review: 1013331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The stability of travelling wave solutions of singularly perturbed, diffusive predator-prey systems is proved by showing that the linearized operator about such a solution has no unstable spectrum and that the translation eigenvalue at $ \lambda = 0$ is simple. The proof illustrates the application of some recently developed geometric and topological methods for counting eigenvalues.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 92D25, 35K55, 58G25, 92D40

Retrieve articles in all journals with MSC: 92D25, 35K55, 58G25, 92D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1013331-0
PII: S 0002-9947(1991)1013331-0
Article copyright: © Copyright 1991 American Mathematical Society